A 18-year-old female asked:
Disclaimer

i used triamcinolone acetonide cream on my chest for really bad hives and now my chest has broken out very severely. did the cream cause it?

1 doctor answer
Dr. Thomas Josa
38 years experience Allergy and Immunology
No: Allergy to triamcinolone acetonide is rare so there's probably another explanation. Also this drug may not be very effective here if hives (Urticaria) is truly what you have. Rashes are very difficult to describe. Can you send a photo? There are very good over the counter anthistamines that can help hives.
Answered on Nov 28, 2017
1
1 comment
1
1 thank
Dr. Al Hegab
Dr. Al Hegab commented
39 years experience Allergy and Immunology
Agree with Dr Josa, you can also see your doctor who would manage your case or may refer to a dermatologist or an allergist
Nov 10, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 29-year-old female asked:
Dr. Dean Giannone
24 years experience Internal Medicine
Unlikely.: The beauty of topical agents is that they should not get absorbed systemically in any appreciable amount to cause problems, especially not cancer.
A 51-year-old female asked:
Dr. Robert Jackson
42 years experience Dermatology
SSee derm: See your dermatologist for evaluation and to discuss treatment options.
1
1 thank
A 42-year-old female asked:
Dr. Qura Rashid
5 years experience Allergy and Immunology
Depends: Nystatin is used to treat fungal infections. Triamcinolone is topical steroid, which is used to treat eczema or allergic contact dermatitis type react ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month